My boyfriend was in a bad wreck a few years ago & he had to have a metal implant in place of his colar bone. This lead to chemical dependancy of pain meds which lead to addiction -which lead to being reduced quantity and he is redflagged in clinics- which lead to buying/using off the street on TOP OF using the patches that release narcotic substances to the blood stream. He decided to quit "cold turkey" it has been 9 days, I have chosen to stick with him through this attempt. He has cleared the stages of shakes, sweats, and most of the 1st stages however he is telling me that his stomach is in pain. On a scale of 1 to 10 ten highest he is at a 9 and struggling with this. What can be done to reduce this pain if anything?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.